Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Witten Genus and Elliptic genera for proper actions
Author: Han, F.
Mathai, V.
Citation: Communications in Mathematical Physics, 2022; 389(2):1215-1239
Publisher: Springer-Verlag
Issue Date: 2022
ISSN: 0010-3616
Statement of
Fei Han, Varghese Mathai
Abstract: In this paper, we construct for the first time, the Witten genus and elliptic genera on noncompact manifolds with a proper cocompact action by an almost connected Lie group and prove vanishing and rigidity results that generalise known results for compact group actions on compact manifolds. We also compute our genera for some interesting examples. We add an appendix on the equivariant non-spin case.
Keywords: elliptic genera
Description: Published online: 01 December 2021
Rights: © The Author(s), under exclusive licence to Springer-Verlag GmbH Germany, part of Springer Nature 2021
DOI: 10.1007/s00220-021-04269-7
Grant ID:
Published version:
Appears in Collections:Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.